# SDR RRXA98080

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ON GEAR UPLATCH CHECK, GEAR FAILED CHECK IN COMPLIANCE WITH GEAR UPLATCH FAILURE CHECK LIST GEAR CONTINUED TO FAIL UPLATCH CHECK AND SOUNDED AS THOUGH NOSE GEAR DOORS WERE OPEN AND/OR NOSE GEAR EXTENDED WHILE IN THE GEAR UP POSITION.  IN COMPLIANCE WITH THE QRH DOMESTIC RESTRICTIONS RETURN WAS MANDATORY.  INTERNATIONAL DESTINATION WAS MMGL.  LUBED GEAR UPLATCH MECHANISMS ON ALL GEAR.  FLIGHT TEST REQUESTED BY MANAGER OF M/C FOR FURTHER EVALUATION PER MR/P CHAP 4 ITEM XX PG 164 AND 165.
